Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Coughing up orange jelly like mucus and head aches

Coughing up orange phlegm . Body is extremely weak. I am always hot. All of my limbs are weak and in pain. Every time I try to take a deep breath it feels like someone had a foot and is pressing down on my chest. My upper back and ribs are cramped and extremely sensitive. And I have a massive head aches to the point were light is painful. Is this a regular sinus infection?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  1557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Athena,it does not seems to be a regular sinus infection . Sinusitis menifest as nasal stuffines,nasal discharge with nasal blockage and headache. In your case the history is more suggest towards a chest infection and I may advise you to take a course of broadspectrum antibiotics if it is a short duration and if you are suffering from a week or so please visit a medicine specilist or a chest specialist immidiately.
Answered: Fri, 1 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor